MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE BFH HEAD 40MM MEDIUM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE BFH HEAD 40MM MEDIUM NECK; HIP COMPONENT
Model Number 38014000
Health Effect - Clinical Code Paralysis (1997)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, after a right hip arthroplasty, patient was revised due to pain.Revision surgery was performed in 2018 in (b)(6).Fagg - afmps reference no: (b)(4).
 
Additional Manufacturer Narrative
See investigation attached.

Brand Name
CONSERVE BFH HEAD 40MM MEDIUM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12094139
Report Number3010536692-2021-00348
Device Sequence Number4723033
Product Code KWA
UDI-Device IdentifierM684380140001
UDI-PublicM684380140001
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38014000
Device Catalogue Number38014000
Device Lot Number03341480
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/14/2021
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date09/05/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;